MAUDE Adverse Event Report: CORDIS CORPORATION BLUE/SLALOM 5X15/80 BIL PCKGD; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION BLUE/SLALOM 5X15/80 BIL PCKGD; CATHETER, BILIARY, DIAGNOSTIC
Model Number PB1860BSS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is not available for testing and evaluation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the stent of a 15mm x 5mm x 80cm palmaz blue stent on slalom percutaneous transluminal angioplasty (pta) balloon expandable stent delivery system (sds) came off the balloon prior to full inflation.The stent was placed in the renal artery where it needed to be.This did not `1the outcome of the case.There was no reported patient injury.The device will no be returned for evaluation.
 
Additional Manufacturer Narrative
The stent of a 15mm x 5mm x 80cm palmaz blue stent on slalom percutaneous transluminal angioplasty (pta) balloon expandable stent delivery system (sds) came off the balloon prior to full inflation.The stent was placed in the renal artery where it needed to be.This did not affect the outcome of the case.There was no reported patient injury.The product was not returned for analysis.A product history record (phr) review of lot 82202875 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent dislodged¿ could not be confirmed as the device was not returned for analysis, nor were images provided for review.The exact cause could not be determined.Vessel characteristics and procedural/handling factors may have contributed to the reported event, although this information was not provided.According to the safety information in the instructions for use ¿the cordis palmaz blue.018¿ transhepatic biliary stent system is indicated for palliation of malignant neoplasms in the biliary tree.Warnings the safety and effectiveness of the palmaz blue.018 transhepatic biliary stent system for use in the vascular system have not been established.To assure full expansion, inflate to at least the recommended nominal pressure as shown on the label.Potential complications associated with transhepatic biliary endoprostheses implantation may include, but are not limited to, the following: stent migration.Measure the diameter of the reference duct to determine the appropriate size stent and delivery system.Caution: if strong resistance is met during advancement or withdrawal of the catheter, discontinue movement and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the entire system.Caution: after completely retracting the csi, do not re-advance it over the positioned stent to avoid dislodging the stent.Prior to stenting, the palmaz blue.018 transhepatic biliary stent system should be examined to verify functionality and integrity.Do not attempt to remove or readjust the stent on the delivery system.¿ therefore the use of this device in the renal artery is considered off-label usage.Neither the phr nor the very limited information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective/preventive action will be taken at this time.

Brand Name
BLUE/SLALOM 5X15/80 BIL PCKGD
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key11393369
Report Number9616099-2021-04304
Device Sequence Number14292810
Product Code FGE
UDI-Device Identifier20705032036143
UDI-Public20705032036143
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberPB1860BSS
Device Catalogue NumberPB1860BSS
Device Lot Number82202875
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.